Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On a class of functions defined by partial differential equations

Authors: Lipman Bers and Abe Gelbart
Journal: Trans. Amer. Math. Soc. 56 (1944), 67-93
MSC: Primary 36.0X
MathSciNet review: 0010910
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Beltrami, Sulle funzioni potenziali di sistemi simmetrici intorno ad un asse, Opere matematice, vol. 3, Milano, 1911, pp. 115-128.
  • [2] -, Sulla teoria delle funzioni potenziali simmetriche, ibid. pp. 349-377.
  • [3] S. Bergman, Linear operators in the theory of partial differential equations, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 130-155. MR 0007555 (4:159b)
  • [4] L. Bers and A. Gelbart, On a class of differential equations in mechanics of continua, Quarterly of Applied Mathematics vol. 1 (1943) pp. 168-188. MR 0008556 (5:25b)
  • [5] E. Picard, Sur une système d'équations aux dérivées partielles, C. R. Acad. Sci. Paris vol. 112 (1891) pp. 685-688.
  • [6] -, Sur une generalization des équations de la théorie des fonctions d'une variable complexe, ibid. pp. 1399-1403.
  • [7] S. Saks, Théorie de l'intégrale, Warsaw, 1932.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X

Additional Information

Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society